# SDR USAA2011112900018

- Difficulty date: November 28, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 36,388 hours, 18,645 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX634039
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 27,521 hours, 14,697 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE TO PHL, CREW REPORTED GREEN HYDRAULIC ENGINE 1 PUMP LOW PRESSURE INDICATION FOLLOWED BY GREEN SYSTEM LOW FLUID LEVEL INDICATION.  FLIGHT CONTINUED TO PHL WHERE ALTERNATE EXTENSION WAS REQUIRED.  CREW DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT AND WAS TOWED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE HYDRAULIC PUMP IAW AIRBUS MAINTENANCE MANUAL 29-11-51-400-041.  ALSO REPLACED THE CASE DRAIN FILTER AND CARBON SEAL.
